Holomorphicqu asiregular mappings

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Holomorphic quasiregular mappings in bounded domains in C" are studied. It is shown that the growth of the Jacobian of these mappings depends on the behavior of the boundary of a domain. In particular, the Jacobian is bounded when the boundary is smooth. Some applications to the theory of quasiregular mappings between Hermitian manifolds are given.

Original languageEnglish (US)
Pages (from-to)235-241
Number of pages7
JournalProceedings of the American Mathematical Society
Volume95
Issue number2
DOIs
StatePublished - 1985
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this